Hall–Littlewood functions and the A2 Rogers–Ramanujan identities

Warnaar, S. O. (2006) Hall–Littlewood functions and the A2 Rogers–Ramanujan identities. Advances in Mathematics, 200 2: 403-434. doi:10.1016/j.aim.2004.12.001

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Warnaar, S. O.
Title Hall–Littlewood functions and the A2 Rogers–Ramanujan identities
Formatted title
Hall–Littlewood functions and the A2 Rogers–Ramanujan identities
Journal name Advances in Mathematics   Check publisher's open access policy
ISSN 0001-8708
Publication date 2006-03
Sub-type Article (original research)
DOI 10.1016/j.aim.2004.12.001
Volume 200
Issue 2
Start page 403
End page 434
Total pages 32
Place of publication New York
Publisher Academic Press
Language eng
Subject 010101 Algebra and Number Theory
Formatted abstract
We prove an identity for Hall–Littlewood symmetric functions labelled by the Lie algebra A2. Through specialization this yields a simple proof of the A2 Rogers–Ramanujan identities of Andrews, Schilling and the author.
Keyword Hall-Littlewood functions
Rogers-Ramanujan identities
Partitions
Proof
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 6 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 03 Dec 2009, 12:16:54 EST